Fifth Mississippi State Conference on Differential Equations and Computational Simulations,
Electron. J. Diff. Eqns., Conf. 10, 2002, pp. 257-265.

Exact multiplicity of positive solutions to a superlinear problem

Junping Shi

We generalize previous uniqueness results on a semilinear elliptic equation with zero Dirichlet boundary condition and superlinear, subcritical nonlinearity. Our proof is based on a bifurcation approach and a Pohozaev type integral identity, which greatly simplifies the previous arguments.

Published February 28, 2003.
Subject classifications: 35J65, 35J60, 35B32.
Key words: Semilinear elliptic equations, exact multiplicity of solutions.

Show me the PDF file (182K), TEX file, and other files for this article.

Junping Shi
Department of Mathematics
College of William and Mary
Williamsburg, VA 23187, USA
Department of Mathematics
Harbin Normal University
Harbin, Heilongjiang, China

Return to the table of contents for this conference.
Return to the Electronic Journal of Differential Equations